# SDR 2007UALA02022

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 63,745 hours, 10,472 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AFTER PUSHBACK.  RESTART WAS NORMAL, BUT HAS HISTORY.  [07-20-07]  REPLACED APU CONTROL UNIT PER MM 49-61-05 AND P2 SENSOR PER MM 49-61-04. CK'D P2 SENSOR LINE FOR OBSTRUCTION, NONE FOUND. RAN APU FULLY LOADED WITH ELEC AND PNEUMATICS. NO FAULTS.  OK FOR SERVICE.
